Authors: Vučković, Đorđe 
Vindas, Jasson
Title: Eigenfunction expansions of ultradifferentiable functions and ultradistributions in Rn
Journal: Journal of Pseudo-Differential Operators and Applications
Volume: 7
Issue: 4
First page: 519
Last page: 531
Issue Date: 1-Dec-2016
Rank: M23
ISSN: 1662-9981
DOI: 10.1007/s11868-016-0157-9
Abstract: 
We obtain a characterization of S{Mp}{Mp}(Rn) and S(Mp)(Mp)(Rn), the general Gelfand–Shilov spaces of ultradifferentiable functions of Roumieu and Beurling type, in terms of decay estimates for the Fourier coefficients of their elements with respect to eigenfunction expansions associated to normal globally elliptic differential operators of Shubin type. Moreover, we show that the eigenfunctions of such operators are absolute Schauder bases for these spaces of ultradifferentiable functions. Our characterization extends earlier results by Gramchev et al. (Proc Am Math Soc 139:4361–4368, 2011) for Gevrey weight sequences. It also generalizes to Rn recent results by Dasgupta and Ruzhansky which were obtained in the setting of compact manifolds.
Keywords: Denjoy–Carleman classes | Eigenfunction expansions | Gelfand–Shilov spaces | Shubin type differential operators | Ultradifferentiable functions | Ultradistributions
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

12
checked on Apr 13, 2024

Page view(s)

19
checked on Apr 14, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.